# SDR 08FDEA04229

- Difficulty date: October 6, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 41,780 hours, 28,484 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517688104
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MAIN ENTRY DOOR FUSELAGE CUTOUT, SILL WEB HAS NUMEROUS GOUGES, UPPER   SURFACE BS 320 LBL 64,  BLENDED GOUGES GENERATED EA FOR BLEND ALLOWANCE, BLEND IS WITHIN LIMITS REF EA7-5310-123801 TREATED AND PRIMED REF EA 7-5310-123801 THIS IS CLASSSIFIED AS A MINOR REPAIR.
